# SDR SWAA2024052287232

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 52,051 hours, 31,218 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Ovrwg Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT ESCAPE STRAP FALLING OUT. F.O. SIDE.<[01] INSTALLED MISSING SCREW IN RH OVERWING EMERGENCY EXIT LIFT HANDLE PER AMM 52-22-51.
